Exponential frames on unbounded sets

Shahaf Nitzan, Alexander Olevskii, Alexander Ulanovskii

Research output: Contribution to journalArticlepeer-review

Abstract

For every set S of finite measure in ℝ we construct a discrete set of real frequencies Λ such that the exponential system {exp(iλt), λ ∈ Λ} is a frame in L2(S).

Original languageEnglish
Pages (from-to)109-118
Number of pages10
JournalProceedings of the American Mathematical Society
Volume144
Issue number1
DOIs
StatePublished - Jan 2016

Cite this